Alert archive / New Mexico / Tornado Warnings in 2013
Tornado Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 19, 2013, 3:31 PM MDT for Quay County, San Miguel County, New Mexico. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2013, 3:31 PM MDT (21:31 UTC)
- Expired
- Jun 19, 2013, 4:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Quay County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 71 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:51 PM MDT | HAIL 2.75 | 4 N Tucumcari, NM | |
| Jun 19, 3:55 PM MDT | HAIL 2.75 | 3 Nw Tucumcari, NM | |
| Jun 19, 4:13 PM MDT | HAIL 1.75 | 3 Ne Tucumcari, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 1:54 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 20.9
The text
As transmitted, in the capitals the NWS used until 2016.
583 WFUS55 KABQ 192131 TORABQ NMC037-047-192215- /O.NEW.KABQ.TO.W.0001.130619T2131Z-130619T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 PM MDT WED JUN 19 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO SOUTHEASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 415 PM MDT * AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES NORTHWEST OF TUCUMCARI...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... UTE LAKE STATE PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3538 10342 3508 10342 3517 10395 3535 10394 TIME...MOT...LOC 2131Z 271DEG 18KT 3525 10383 $$ 43
2 follow-up statements
249 WWUS55 KABQ 192146 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 PM MDT WED JUN 19 2013 NMC037-047-192215- /O.CON.KABQ.TO.W.0001.000000T0000Z-130619T2215Z/ QUAY-SAN MIGUEL- 346 PM MDT WED JUN 19 2013 ...TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SAN MIGUEL AND CENTRAL QUAY COUNTIES UNTIL 415 PM MDT... AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS POSSIBLE TORNADO WAS LOCATED 7 MILES NORTHWEST OF TUCUMCARI...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL SAN MIGUEL COUNTY.. RURAL QUAY COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PING PONG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. DO NOT SEEK SHELTER UNDER HIGHWAY OVERPASSES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3534 10389 3535 10345 3508 10345 3516 10389 TIME...MOT...LOC 2146Z 271DEG 18KT 3524 10378 $$ 43
660 WWUS55 KABQ 192200 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 400 PM MDT WED JUN 19 2013 NMC037-047-192210- /O.CAN.KABQ.TO.W.0001.000000T0000Z-130619T2215Z/ QUAY-SAN MIGUEL- 400 PM MDT WED JUN 19 2013 ...TORNADO WARNING CANCELLED FOR EXTREME SOUTHEASTERN SAN MIGUEL AND CENTRAL QUAY COUNTIES... RADAR NO LONGER INDICATED A TORNADIC SIGNATURE WITH THIS STORM. HOWEVER BASEBALL SIZE HAIL HAS BEEN REPORTED 5 MILES NORTH OF TUCUMCARI THEREFORE SEVERE THUNDERSTORM WARNINGS WILL CONTINUE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3534 10389 3535 10345 3508 10345 3516 10389 TIME...MOT...LOC 2200Z 271DEG 18KT 3524 10369 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:28 PM MDT, 3 minutes earlier.
Area forecast discussion, Jun 19, 3:28 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MDT WED JUN 19 2013 .DISCUSSION... ...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 8 PM MDT... AN EXTREMELY IMPRESSIVE DRYLINE SCENARIO FOR NM IS TAKING SHAPE ALONG AND EAST OF THE PECOS RIVER VALLEY. THE SURFACE DEWPOINT GRADIENT AND THE LOW LEVEL DIRECTIONAL WIND SHEAR IS VERY STRONG. WEST WINDS NEAR 25MPH WITH GUSTS TO 40MPH AND A DEWPOINT OF 21F AT CLINES CORNERS CONTRASTS EAST WIND GUSTS UP TO 40MPH AND A DEWPOINT OF 64F AT MELROSE. SEVERE STORMS ARE DEVELOPING QUICKLY ALONG THIS BOUNDARY AND THE LATEST HI RES MESOANALYSIS INDICATE THIS WILL CONTINUE THRU LATE AFTERNOON/EARLY EVENING OVER THE EAST CENTRAL AND SE PLAINS. NOT MUCH TIME FOR FULL DISCUSSION ON THE REMAINDER OF FORECAST SO WILL KEEP IT BRIEF. THE OVERALL FORECAST PATTERN ADVERTISED BY MODEL GUIDANCE HAS NOT CHANGED MUCH SINCE YESTERDAY. THE FINE LINE WILL BE ALONG THE SE HALF OF THE AREA WHERE MOISTURE SLOSHING FROM DAILY ROUNDS OF LATE DAY SHOWERS AND STORMS WILL CONTRAST VERY DRY AND BREEZY CONDITIONS FARTHER WEST. HAVE ESSENTIALLY MADE LITTLE CHANGE TO THE POP FORECAST EXCEPT TO PERHAPS DRAG THINGS A LITTLE FARTHER NORTH AND WEST BY FRIDAY AND SATURDAY. THE TEMP FORECAST WILL BE HOT WITH READINGS 5 TO 10F ABOVE NORMAL. ONCE WE HEAD INTO SUNDAY THRU NEXT WEEK THE UPPER RIDGE WILL BUILD TO NEAR 597DM AND REALLY SCORCH THE AREA WITH HEAT. 700MB TEMPS ARE TRENDING TOWARD +20C ONCE AGAIN SO WHILE RECORD HEAT MAY NOT BE AS LIKELY AS WAS LAST WEEK...IT WILL BE VERY HOT AND NEAR RECORD. THE GFS STILL WANTS TO KEEP SOME MOISTURE TRICKLING OVER THE FAR SOUTHERN REACHES OF THE CWA WITH LATE DAY TERRAIN EFFECTS LEADING TO ISOLD DRY/GUSTY STORMS. GUYER && .FIRE WEATHER... PERSISTENT SET UP WILL CONTINUE FOR THE NEXT 3 TO 5 DAYS. BREEZY TO LOCALLY WINDY CONDITIONS FAVORING THE HIGHER RIDGES AND AREAS NEAR TO THE COLORADO AND AZ STATE LINES AS WELL AS TO THE LEE OF THE CENTRAL MOUNTAINS. WINDS WILL TEND TO BE HERKY JERKY WITH WIDE GUST SPREADS DUE TO THE TURBULENT MIXING OR ABOVE NORMAL MIXING HEIGHTS. WILL GO AHEAD AND UPGRADE THE WATCH TO A WARNING FOR THURSDAY. THOUGHT HARD ABOUT THE EASTERN PLAINS ZONES...MAINLY WESTERN AREAS BUT BELIEVE THE MODELS ARENT HANDLING THE DRYLINE VERY WELL THERE. SINCE FUEL CONDITIONS AND VARIABLE WITH EITHER LOCALIZED GREENUP OR NO GRASS AT ALL. THE MAIN FLY IN THE OINTMENT THE NEXT SEVERAL DAYS WILL BE CONVECTION OR THUNDERSTORM DEVELOPMENT ALONG THE DRYLINE ACROSS THE EAST AND HOW MOISTURE GETS PUSHED BACK TO THE WEST. THIS WILL BE MOST TRICKY DURING THE OVERNIGHT HOURS. EITHER WAY...A VERY STRONG MID LEVEL DRY INTRUSION WILL BE SITUATED OVER WESTERN AND NORTHERN AREAS THE NEXT FEW DAYS ALTHOUGH EXPECT HUMIDITY VALUES TO SLOWLY TREND UP ACROSS SOUTHWEST/SOUTH CENTRAL AREAS AS TIME GOES ON DUE TO CONVECTION ACROSS THE EAST AND MOISTURE TRYING TO SEEP UP FROM THE SOUTH. HAINES 6 VALUES WILL BE ASSOCIATED WITH THE VERY DRY AND UNSTABLE CONDITIONS FOUND ACROSS WESTERN AND CENTRAL AREAS WITH EVEN SOME SUPER HAINES THROUGH FRIDAY. LOCALIZED DURING THE WEEKEND. 6 VALUES SHOULD REMAIN INTO THE WEEKEND ALTHOUGH ERODE SOME DUE TO THE ANTICIPATION OF MOISTURE EVER SO SLOWLY FLOWING WESTWARD. DECIDED TO ADJUST DEWPOINTS AND THUS RH VALUES DOWN WITHIN THE MAIN MID LEVEL DRY INTRUSION AREA...BELOW TO WELL BELOW GUIDANCE AND WENT HIGHER ACROSS THE SOUTH/EAST AS TIME GOES ON. THIS IS A SCENARIO THAT GENERALLY OCCURS DURING A NORMAL JUNE LIKE THIS YEAR. ALSO DECIDED TO INCREASE THE GRIDDED WIND FORECAST FOR FRIDAY AND INTO THE WEEKEND TO MIMIC MORE OF WHAT OCCURRED TODAY AND WHAT IS ANTICIPATED FOR THURSDAY. FRIDAY WIND SPEEDS LOOK TO BE SLIGHTLY LESS SO WILL RELEGATE THE WATCH AREA TO THREE ZONES AT THIS TIME...ZONE 105/101 AND 102. AGAIN FAVORING THE HIGHER TERRAIN AND AREAS NEAR THE AZ/CO STATE LINES. ALSO ADJUST WIND SPEEDS UP FOR THE WEEKEND. BOTH ECWMF AND GFS HAVE INCREASED WINDS SLIGHTLY FOR THIS PERIOD...ESPECIALLY SATURDAY AS ANOTHER REINFORCING JET PUSHES INTO THE SEMIPERMANENT PACIFIC TROUGH. THUS...SEEING SOME MORE CRITICAL FIRE WEATHER CONDITIONS FOR THE WEEKEND WITH A BLEND OF BREEZY CONDITIONS AND HAINES 6 TO EVEN LOCALIZED SUPER HAINES VALUES. AS MENTIONED ABOVE...THE DRYLINE AND WETTING THUNDERSTORMS SHOULD INCREASE ACROSS THE EAST OR REMAIN PERSISTENT THERE FRIDAY AND INTO THE WEEKEND. DECIDED TO INCLUDE SOME ISOLATED DRY THUNDERSTORMS ACROSS THE WEST CENTRAL HIGHLANDS SUCH AS THE DATIL AND MAGDALENA RANGES DUE TO MOISTURE TRYING TO SEEP UP FROM THE SOUTH. EVEN MORE POSSIBLE FOR THE WEEKEND AND CONDITIONS BECOME PRETTY DYNAMIC THEN DUE TO WIDE MOISTURE FLUCTUATIONS. BOTH ECMWF AND GFS EVENTUALLY BUILD THE UPPER RIDGE OVER THE AREA AS NEXT WEEK PROGRESSES AND THE PACIFIC TROUGH WEAKENS SOME. EITHER WAY...A BREEZIER SOUTHWEST FLOW SHOULD START EARLY NEXT WEEK AND EVENTUALLY GIVE WAY TO MUCH LIGHTER WINDS ALOFT. TEMPERATURES WILL WARM EVEN MORE AND WILL CONTINUE TO BE ABOVE NORMAL. DURING THIS FLOW SITUATION...WILL BE LOOKING FOR MOISTURE TO SNEAK UP FROM MEXICO AS WELL AS UNDERCUT THE RIDGE VIA A BACK DOOR COLD FRONT. GFS AND ECMWF NOT TOO BULLISH FOR THUNDERSTORM CHANCES DURING THIS PERIOD BUT SUSPECT THAT WILL CHANGE AS WE GET CLOSER TO THE TIME FRAME. ALTHOUGH A STRONG SUBSIDENCE INVERSION WOULD MOST LIKELY FORM AND TRY TO CAP STORM DEVELOPMENT. 50 && .AVIATION... 18Z TAF CYCLE MAIN AVIATION THREATS TODAY WILL BE FOUND ALONG THE DRYLINE WHICH IS EXPECTED TO BE FOUND ACROSS THE EASTERN PLAINS. STORMS SHOULD FIRE UP ALONG THIS BOUNDARY AND THEN MOVE TOWARDS THE NORTHEAST. ROW AND TCC HAVE THE BEST CHANCE OF STORM IMPACTS. WIND IS A BIG THREAT AND HAVE INCLUDED BLOWING DUST AT ROW. CANT RULE OUT A DRIER SHOWER AND WIND IMPACTING LVS BUT MORE POTENTIAL SOUTH AND EAST. TURBULENT MIXING AND MODERATE TO STRONG WINDS WILL BE FOUND ELSEWHERE THROUGH EARLY EVENING. SIMILAR SCENARIO FOR THURSDAY ALTHOUGH THERE IS SOME POTENTIAL FOR THE DRYLINE TO BE SHUNTED A LITTLE FURTHER WEST BUT NOT BY MUCH. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 51 93 51 93 / 0 0 0 0 DULCE........................... 39 88 39 88 / 0 0 0 0 CUBA............................ 47 92 48 90 / 0 0 0 0 GALLUP.......................... 42 90 44 90 / 0 0 0 0 EL MORRO........................ 38 86 40 87 / 0 0 0 0 GRANTS.......................... 46 92 47 92 / 0 0 0 0 QUEMADO......................... 51 90 50 90 / 0 0 0 0 GLENWOOD........................ 49 95 50 97 / 0 0 0 0 CHAMA........................... 46 81 46 81 / 0 0 0 0 LOS ALAMOS...................... 58 88 58 86 / 0 0 0 0 PECOS........................... 59 86 58 83 / 0 0 0 5 CERRO/QUESTA.................... 52 81 51 80 / 0 0 0 0 RED RIVER....................... 46 77 46 73 / 0 0 0 0 ANGEL FIRE...................... 39 82 38 77 / 0 0 0 0 TAOS............................ 48 88 47 87 / 0 0 0 0 MORA............................ 53 86 53 83 / 0 0 0 0 ESPANOLA........................ 58 92 57 91 / 0 0 0 0 SANTA FE........................ 61 88 60 85 / 0 0 0 0 SANTA FE AIRPORT................ 59 93 57 92 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 67 94 66 93 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 65 96 64 96 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 63 98 63 97 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 62 99 61 97 / 0 0 0 0 LOS LUNAS....................... 59 98 60 96 / 0 0 0 0 RIO RANCHO...................... 60 99 60 96 / 0 0 0 0 SOCORRO......................... 60 104 62 99 / 0 0 5 5 SANDIA PARK/CEDAR CREST......... 59 91 58 89 / 0 0 0 0 TIJERAS......................... 59 93 59 91 / 0 0 0 0 MORIARTY/ESTANCIA............... 57 92 56 90 / 0 0 0 5 CLINES CORNERS.................. 59 91 57 88 / 0 0 0 5 GRAN QUIVIRA.................... 61 91 59 89 / 0 0 5 5 CARRIZOZO....................... 65 94 63 92 / 0 10 10 10 RUIDOSO......................... 58 85 57 84 / 0 20 30 20 CAPULIN......................... 58 88 57 84 / 0 0 0 5 RATON........................... 57 93 55 90 / 0 0 0 0 SPRINGER........................ 56 94 54 90 / 0 0 0 5 LAS VEGAS....................... 54 91 54 88 / 0 0 0 5 CLAYTON......................... 61 97 63 97 / 5 5 5 10 ROY............................. 61 93 61 91 / 5 0 5 10 CONCHAS......................... 67 97 67 97 / 5 5 5 10 SANTA ROSA...................... 66 98 66 94 / 5 10 10 10 TUCUMCARI....................... 69 98 69 101 / 20 10 20 20 CLOVIS.......................... 64 94 64 93 / 30 20 20 20 PORTALES........................ 64 95 64 92 / 30 20 20 20 FORT SUMNER..................... 68 95 67 93 / 10 10 20 20 ROSWELL......................... 69 99 68 98 / 10 20 20 20 PICACHO......................... 64 91 64 89 / 0 20 20 20 ELK............................. 62 85 61 84 / 5 30 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM NOON TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ101>103-105>107-109. FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-102-105. &&
Hazardous weather outlook, Jun 19, 5:39 AM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT WED JUN 19 2013 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 539 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS CLOSE TO TEXAS BORDER. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MDT FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO DUE TO VERY LOW HUMIDITIES AND BREEZY TO WINDY CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON AND EARLY EVENING FOR CENTRAL AND WESTERN PORTIONS OF THE AREA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR POINTS IN THE EASTERN PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING DUE TO THE THREAT FOR SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, Jun 19, 2:39 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 239 PM MDT WED JUN 19 2013 NMZ537-538-192115- CHAVES COUNTY PLAINS-DE BACA COUNTY- 239 PM MDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAVES AND CENTRAL DE BACA COUNTIES THROUGH 315 PM MDT... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF YESO TO 7 MILES SOUTHEAST OF MESA...AND MOVING NORTHEAST AT 10 MPH. FUNNEL CLOUDS MAY BE OBSERVED WITH THESE STORMS. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF NORTHERN CHAVES AND SOUTHERN DE BACA COUNTIES INCLUDING HIGHWAY 20. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3446 10423 3389 10438 3383 10478 3440 10466 TIME...MOT...LOC 2039Z 243DEG 9KT 3431 10446 3391 10458 GUYER
Local storm report, Jun 19, 2:59 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL SUMNER LAKE 34.60N 104.38W
06/19/2013 E0.75 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1301175
JFLocal storm report, Jun 19, 3:03 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 29 S YESO 34.02N 104.57W
06/19/2013 E0.88 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1301176
JFThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:11 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 18, 6:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jun 18, 6:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 39 min |
| Jun 18, 6:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 34 min |
| Jun 18, 7:01 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 44 min |
| Jun 18, 7:05 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 18, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 60 min |
| Jun 18, 7:26 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Jun 18, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Jun 18, 8:34 PM MDT | Flash Flood Warning | ABQ | Union | 116 min |
| Jun 18, 8:39 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 66 min |
| Jun 18, 9:37 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 38 min |
| Jun 19, 2:21 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 54 min |
| Jun 19, 2:39 PM MDT | Special Weather Statement | ABQ | De Baca | 36 min |
| Jun 19, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 66 min |
| Jun 19, 2:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 56 min |
| Jun 19, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 44 min |
| Jun 19, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 59 min |
| Jun 19, 3:34 PM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 25 hr |
| Jun 19, 3:34 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 28 hr |
| Jun 19, 4:01 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 19, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 43 min |
| Jun 19, 4:10 PM MDT | Tornado Warning | ABQ | Quay, San Miguel | 50 min |
| Jun 19, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 61 min |
| Jun 19, 4:18 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 57 min |
| Jun 19, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 44 min |
| Jun 19, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 66 min |
| Jun 19, 5:10 PM MDT | Special Weather Statement | ABQ | Roosevelt | 35 min |
| Jun 19, 5:12 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| Jun 19, 5:26 PM MDT | Special Weather Statement | ABQ | Curry | 34 min |
| Jun 19, 5:40 PM MDT | Special Weather Statement | ABQ | Roosevelt | 50 min |
| Jun 19, 5:58 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Jun 19, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 61 min |
Nearby
Tornado Warnings in New Mexico, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.